# SDR CA080123004

- Difficulty date: October 9, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,332 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633208
- Part serial: LK3295
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 5,209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROTRUDING RUBBER FOUND COMING OUT, IN THE MIDDLE OF STOP. (TC NR 20080123004)
